# SDR CALA2013090991143

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 82,182 hours, 23,756 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Interface Unit
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE APPROXIMATELY IDLE RPM HIGH, NR 2 READS 75.  REPLACED NR 2 PDIU. ACCOMPLISHED SUCCESSFUL BITE TEST & ENGINE APPLIED IDLE TEST IAW JRH 2-500-2.  ALL PARAMETERS NORMAL.
